MathSciNet Relay Station
MathSciNet bibliographic data
MR859334 13H10 (13B20 13H15)
Huneke, Craig The primary components of and integral closures of ideals in $3$-dimensional regular local rings. Math. Ann. 275 (1986), no. 4, 617–635.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement